Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Rebif Reaction????

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Rebif Reaction????

    I have been on Rebit since 1997. No problems other than the usual (i.e. site reactions, flu-like symptoms, etc.). Last fall I broke out on my lower legs, arms, neck/chest with a rash. Looked like a contact rash. Took a round of prednisone. Cleared up. Now it's back again. Just finished another round of prednisone, cleared up, but back within days of finishing.

    I have changed nothing in my diet nor laundry detergent. Could this be an allergic reaction to Rebif this late in the ball game? Anyone else experience this?

    #2
    Hi Connie! I'm sorry you're having this problem. Try calling MSLIFELINES and see what they say? I've never experienced anything like that so I'm sorry I don't have any personal advice. Maybe it's a bad batch or something?

    please keep us posted on how you're doing.
    "It matters not how strait the gate,
    How charged with punishments the scroll,
    I am the master of my fate,
    I am the captain of my soul." ˜William Ernest Henley

    Comment


      #3
      Originally posted by DPL2014 View Post
      Hi Connie! I'm sorry you're having this problem. Try calling MSLIFELINES and see what they say? I've never experienced anything like that so I'm sorry I don't have any personal advice. Maybe it's a bad batch or something?

      please keep us posted on how you're doing.

      Thanks for responding. I have an appointment w/Dr. tomorrow.

      Comment


        #4
        Hi Connie,

        Drug allergies, just like other allergies, can develop at any time. I was on Rebif for 2 1/2 years, when suddenly I started having dangerously high fevers. I spent 3 months in the hospital with cyclical fevers (hint hint ) up to 106 F. At the dismay of the treating neurologist, I finally refused the medication ~ guess what, no more fevers. He insisted it was "just a coincidence," but had same reaction (within an hour or two after my injection) when tried to rechallenge my system with it twice months later (even at 1/2 dose).

        Please let us know what your neuro says.
        Kimba

        “When you change the way you look at things, the things you look at change.” ― Max Planck

        Comment


          #5
          liver problems

          Hi Connie, I'm sorry for you but perhaps that is a liver problems. After all this time (Rebif) your liver ask..."help". Control the liver status and,......if yes,.....help with foods (alimentation)...


          best regards

          Comment

          Working...
          X